# SDR HNAA2016071800220

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- Aircraft time: 39,340 hours, 35,233 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, FO REPORTED NR 1 ENGINE OIL PRESSURE ROSE INTO YELLOW.  GROUND RAN AIRCRAFT PERFORMED PROPER ENGINE WARM UP PROCEDURE.  SYSTEM PRESSURE AND TEMP STABILIZED AS REQUIRED IN ACCEPTABLE RANGE. ALL SYSTEMS OPS NORMAL AT THIS TIME OKAY FOR SERVICE.
